Diophantine equations with truncated binomial polynomials

Dijana Kreso, Arturas Dubickas

Research output: Contribution to journalArticle

LanguageEnglish
Pages392-405
JournalIndagationes mathematicae
Volume27
StatusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Diophantine equations with truncated binomial polynomials. / Kreso, Dijana; Dubickas, Arturas.

In: Indagationes mathematicae, Vol. 27, 2016, p. 392-405.

Research output: Contribution to journalArticle

@article{5ab667a4d6f247688ab7e838695f4a43,
title = "Diophantine equations with truncated binomial polynomials",
author = "Dijana Kreso and Arturas Dubickas",
year = "2016",
language = "English",
volume = "27",
pages = "392--405",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Diophantine equations with truncated binomial polynomials

AU - Kreso,Dijana

AU - Dubickas,Arturas

PY - 2016

Y1 - 2016

UR - http://www.sciencedirect.com/science/article/pii/S0019357715001032

M3 - Article

VL - 27

SP - 392

EP - 405

JO - Indagationes mathematicae

T2 - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

ER -